Alert archive / Mississippi / Tornado Warnings in 2013

Tornado Warning 32, NWS Jackson, MS

February 10, 2013Jefferson Davis County, Mississippi

NWS Jackson, MS issued this tornado warning at Feb 10, 2013, 4:39 PM CST for Jefferson Davis County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 10, 2013, 4:39 PM CST (22:39 UTC)
Expired
Feb 10, 2013, 5:30 PM CST
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Jefferson Davis County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 11:10 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WFUS54 KJAN 102239
TORJAN
MSC065-102330-
/O.NEW.KJAN.TO.W.0032.130210T2239Z-130210T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 530 PM CST

* AT 439 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE   
TRACKING A TORNADO 12 MILES SOUTHWEST OF PROGRESS MOVING EAST NORTHEAST 
AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  PROGRESS BY 450 PM CST...
  PRENTISS BY 455 PM CST...
  CARSON BY 500 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3152 8996 3154 8998 3161 8997 3168 8975
      3161 8975 3161 8974 3158 8970 3155 8962
      3151 8959 3147 8959 3142 8996
TIME...MOT...LOC 2239Z 252DEG 38KT 3146 9005

$$

BYB
2 follow-up statements
612 
WWUS54 KJAN 102304
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CST SUN FEB 10 2013

MSC065-102330-
/O.CON.KJAN.TO.W.0032.000000T0000Z-130210T2330Z/
JEFFERSON DAVIS MS-
504 PM CST SUN FEB 10 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR JEFFERSON
DAVIS COUNTY...

AT 504 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR CARSON MOVING EAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3152 8996 3154 8998 3161 8997 3168 8975
      3161 8975 3161 8974 3158 8970 3155 8962
      3151 8959 3147 8959 3142 8996
TIME...MOT...LOC 2304Z 252DEG 38KT 3155 8972

$$

MRM
381 
WWUS54 KJAN 102319
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CST SUN FEB 10 2013

MSC065-102329-
/O.CAN.KJAN.TO.W.0032.000000T0000Z-130210T2330Z/
JEFFERSON DAVIS MS-
519 PM CST SUN FEB 10 2013

...THE TORNADO WARNING FOR JEFFERSON DAVIS COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
SOUTHERN MISSISSIPPI.

LAT...LON 3152 8996 3154 8998 3161 8997 3168 8975
      3161 8975 3161 8974 3158 8970 3155 8962
      3151 8959 3147 8959 3142 8996
TIME...MOT...LOC 2319Z 252DEG 38KT 3159 8954

$$

BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 10, 4:22 PM CST, 17 minutes earlier.

Area forecast discussion, Feb 10, 4:22 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CST SUN FEB 10 2013

.DISCUSSION...TONIGHT THROUGH SATURDAY...ACTIVE DAY ONGOING WITH A
FEW SEVERE THUNDERSTORM WARNINGS AND AN UPTICK IN TORNADO WARNINGS.
THE MOST SEVERE ACTIVITY IS MOSTLY SOUTH OF I-20 WHERE THE BETTER
MOISTURE...INSTABILITY AND HELICITY IS LOCATED. THIS IS ALSO SOUTH
OF THE WARM FRONT WHICH IS ROUGHLY CUTTING ACROSS THE I-59 CORRIDOR
UP THROUGH CENTRAL MISSISSIPPI. STORMS ACROSS THE PINE BELT HAVE
DEVELOPED AND CONTINUE TO MOVE INTO AIR CHARACTERIZED BY 600-800
M2/S2 HELICITY VALUES. MODERATE RAIN WITH EMBEDDED THUNDERSTORMS IS
MOSTLY FOUND NORTH OF I-20. CONDITIONS ARE IMPROVING WEST OF THE MS
RIVER AS THE BULK OF THE RAIN HAS MOVED EAST OF THERE. THE COLD
FRONT IS STILL FURTHER WEST AND JUST TO THE EAST OF SHREVEPORT. THIS
ACTIVITY IS EXPECTED TO CONTINUE TO TRACK TO THE EAST THROUGH THIS
AFTERNOON AND EVENING. MODELS REMAIN CONSISTENT IN SHOWING THAT THE
FRONT WILL STALL AROUND SOUTHERN MISSISSIPPI LATER TONIGHT. THIS
WILL HELP TO KEEP SOME CHANCE FOR SHOWERS THROUGH THE NIGHT ACROSS
THE FAR SOUTHERN PORTIONS OF THE PINE BELT REGION. CURRENT FLASH
FLOOD WATCH EXPIRES AT 00Z FOR SOME LOCATIONS. HAVE GONE AHEAD AND
LOCATED WHERE THE HEAVIEST RAIN IS FALLING NOW AND WILL CONTINUE TO
FALL THROUGH THE EVENING AND POTENTIALLY OVERNIGHT. SOME LOCATIONS
MAY GET TRIMMED THIS EVENING AS HEAVIEST RAIN SHIFTS SOUTH.
LOCATIONS SOUTH OF I-20 FROM ABOUT NATCHEZ TO PORTIONS OF THE I-59
CORRIDOR WILL REMAIN UNDER THE WATCH THROUGH 12Z WITH POTENTIAL FOR
1-2 INCHES ADDITIONAL WITH LOCALLY HIGHER.

THINKING REMAINS SIMILAR AS PREVIOUS FORECASTS IN THAT THE FRONT
WILL REMAIN STALLED ACROSS THE SOUTH THROUGH TUESDAY. A FEW
DISTURBANCES WILL MOVE ALONG THE FRONT BOTH MONDAY AND ESPECIALLY
TUESDAY. THE FIRST DISTURBANCE IS A RATHER SUBTLE SHORTWAVE BUT THIS
SHOULD BRING THE FIRST ROUND OF RAINFALL ESPECIALLY MONDAY AFTERNOON
FOR THE SOUTHERN TWO-THIRDS OF THE REGION. THE FAR NORTHERN DELTA
MAY BE THE DRIEST OF THE ENTIRE CWA FOR THE NEXT FEW DAYS. AN EVEN
STRONGER DISTURBANCE AND ASSOCIATED SFC LOW WILL TRACK ACROSS THE
REGION TUESDAY INTO TUESDAY EVENING...BRINGING THE LAST BOUT OF
RAIN(AND EVEN POTENTIAL FOR SOME THUNDERSTORMS) TO THE REGION. WITH
1.2-1.5 INCH PW VALUES STILL PRESENT ACROSS THE MAINLY I-20 AND
SOUTH...THIS SHOULD EFFICIENTLY DELIVER AN ADDITIONAL 2-4 INCHES OF
RAIN THROUGH TUESDAY NIGHT. THE BEST LOCATION TO SEE MOST OF THIS
HEAVIER RAIN WILL BE ALONG AND SOUTH OF I-20 AND AN EXTENSION TO THE
CURRENT FLASH FLOOD WATCH WILL LIKELY BE NEEDED IN THESE LOCATIONS.
THE SFC LOW WILL MOVE ALONG SOUTH MS AND TRACK UP THROUGH ALABAMA
EARLY WEDNESDAY AS THE UPPER TROUGH MOVES ACROSS WESTERN TN AND
NORTHERN MS. SOME ADDITIONAL SHOWER ACTIVITY WILL BE ASSOCIATED WITH
THIS UPPER TROUGH PASSAGE  BUT AMOUNTS SHOULD BE LIGHT ON WEDNESDAY
MORNING. THIS WILL BE FOLLOWED BY MUCH DRIER AND SLIGHTLY COOLER AIR
WED-THU. A STRONG SHORTWAVE TROUGH IN THE NORTHERN STREAM WILL DIG
SOUTHWARD THU-FRI AND SEND VERY CHILLY AIR INTO THE ARKLAMISS FOR
THE WEEKEND. SOME OF THE COLDEST TEMPERATURES OF THIS WINTER SEASON
ARE EXPECTED. /28/EC/

&&

.AVIATION...MVFR AND IFR CONDITIONS ONGOING TO THIS AFTERNOON AS
LARGE SWATCH OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH
THE REGION. THE MAIN AXIS OF RAIN IS NOW ALONG AND SOUTHEAST OF THE
NATCHEZ TRACE AND WILL CONTINUE TO BE IN THIS REGION THROUGH THE
EVENING AND SLOW SHIFT SOUTH. MAIN TAF SITES AFFECTED THROUGH 12Z
FROM SHRA/TSRA WILL BE KMEI/KHBG/KPIB. KJAN AND KGTR WILL BE AFFECTED
THROUGH 02Z. VIS COULD BE REDUCED TO 1/4SM IN +TSRA AND CEILINGS WILL
GO BELOW 1KFT. CLEARING OF RAIN AT KGLH/KGWO BUT CLOUDS CONTINUE TO PLAGUE THE
REGION THROUGH THE NIGHT. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       52  60  44  55 /  68  81  53  88
MERIDIAN      55  59  44  54 /  96  92  68  90
VICKSBURG     49  60  45  55 /  52  66  45  85
HATTIESBURG   61  62  48  58 /  96  92  85  86
NATCHEZ       51  57  48  58 /  72  83  82  88
GREENVILLE    44  56  43  55 /  12  34  19  84
GREENWOOD     46  57  44  55 /  25  39  23  84

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ054>066-072>074.

     FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ043>053.

LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ025-026.

AR...NONE.
&&

28/EC
Hazardous weather outlook, Feb 10, 6:17 AM CST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING
NATIONAL WEATHER SERVICE JACKSON MS
617 AM CST SUN FEB 10 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060-
111230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON-
ADAMS-
617 AM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING
THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL
PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS
ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF
STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES
WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK
WILL END FROM WEST TO EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING
A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL
DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD
SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS
TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL
RIVER FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY.

MSZ054>058-061>066-072>074-111230-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
617 AM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM
LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT
WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES
AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY
HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS
IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED
TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL
GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND
EARLY MORNING HOURS MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING
A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES
INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN
ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH
WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER
FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/EC

In the hours before

Local storm report, Feb 10, 2:51 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     TSTM WND DMG     4 N TALLULAH            32.47N 91.19W
02/10/2013                   MADISON            LA   UTILITY COMPANY

            POWER LINES DOWN

0140 PM     TSTM WND DMG     3 S RAYMOND             32.22N 90.42W
02/10/2013                   HINDS              MS   UTILITY COMPANY

            POWER LINES DOWN

&&

CME
Local storm report, Feb 10, 3:13 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     FERRIDAY                31.63N 91.56W
02/10/2013                   CONCORDIA          LA   LAW ENFORCEMENT

            TREE DOWN IN TOWN

&&

CME
Local storm report, Feb 10, 3:18 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     SCOOBA                  32.83N 88.48W
02/10/2013                   KEMPER             MS   LAW ENFORCEMENT

            POWER LINE DOWN

&&

CME
Local storm report, Feb 10, 3:28 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      5 NW FLOWOOD            32.37N 90.17W
02/10/2013                   HINDS              MS   PUBLIC

            FLOODING REPORTED ON FOREST AVE AND WOODLAND AVE IN
            JACKSON

&&

CME
Local storm report, Feb 10, 3:56 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      5 W BRANDON             32.29N 90.08W
02/10/2013                   RANKIN             MS   PUBLIC

            FLOODING AT AUTRY ST AND SKYLANE DR IN PEARL

0255 PM     FLASH FLOOD      5 SW JACKSON            32.26N 90.26W
02/10/2013                   HINDS              MS   PUBLIC

            FLOODING REPORTED ON LONGWOOD DRIVE IN JACKSON

&&

CME
Local storm report, Feb 10, 4:02 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     3 SE ARM                31.48N 89.98W
02/10/2013                   LAWRENCE           MS   EMERGENCY MNGR

            A HOME WAS DAMAGED AND TREES AND POWERLINES WERE DOWNED
            ALONG GW SMITH RD. POSSIBLE TORNADO.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 4:59 AM CSTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more61 hr
Feb 10, 7:54 AM CSTRiver Flood WarningJANNeshoba7 days
Feb 10, 9:52 AM CSTSpecial Weather StatementJANWashington43 min
Feb 10, 10:23 AM CSTSevere Thunderstorm WarningJANIssaquena37 min
Feb 10, 10:41 AM CSTSpecial Weather StatementJANHolmes, Humphreys, Sharkey, Yazoo29 min
Feb 10, 10:53 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo67 min
Feb 10, 11:19 AM CSTFlash Flood WarningJANIssaquena, Warren116 min
Feb 10, 11:35 AM CSTSpecial Weather StatementJANAttala, Hinds, Leake, Madison, Rankin, Scott40 min
Feb 10, 11:40 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Warren50 min
Feb 10, 11:50 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston40 min
Feb 10, 11:56 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba49 min
Feb 10, 12:13 PM CSTFlash Flood WarningJANHinds, Madison, Rankin, Warren2 hr
Feb 10, 12:14 PM CSTSevere Thunderstorm WarningJANNewton, Scott46 min
Feb 10, 12:34 PM CSTSevere Thunderstorm WarningJANClaiborne, Warren56 min
Feb 10, 1:06 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds54 min
Feb 10, 1:06 PM CSTSevere Thunderstorm WarningJANAdams39 min
Feb 10, 1:10 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson, Lincoln50 min
Feb 10, 1:24 PM CSTAreal Flood WarningJANIssaquena, Warren4 hr
Feb 10, 1:31 PM CSTSevere Thunderstorm WarningJANKemper14 min
Feb 10, 1:43 PM CSTSevere Thunderstorm WarningJANRankin, Simpson47 min
Feb 10, 1:52 PM CSTTornado WarningJANLawrence, Lincoln53 min
Feb 10, 1:56 PM CSTSevere Thunderstorm WarningJANAdams, Franklin49 min
Feb 10, 2:03 PM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln57 min
Feb 10, 2:12 PM CSTTornado WarningJANCovington, Jefferson Davis63 min
Feb 10, 2:16 PM CSTFlash Flood WarningJANHinds, Rankin, Scott119 min
Feb 10, 2:22 PM CSTTornado WarningJANForrest, Lamar, Marion53 min
Feb 10, 2:31 PM CSTTornado WarningJANFranklin, Lincoln59 min
Feb 10, 2:35 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson55 min
Feb 10, 2:52 PM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson53 min
Feb 10, 2:59 PM CSTSevere Thunderstorm WarningJANFranklin46 min
Feb 10, 3:04 PM CSTSevere Thunderstorm WarningJANJasper, Jones41 min
Feb 10, 3:08 PM CSTTornado WarningJANLawrence52 min
Feb 10, 3:26 PM CSTFlash Flood WarningJANCopiah, Simpson2 hr
Feb 10, 3:26 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln64 min
Feb 10, 3:42 PM CSTTornado WarningJANJefferson Davis48 min
Feb 10, 3:47 PM CSTTornado WarningJANLincoln58 min
Feb 10, 3:57 PM CSTSevere Thunderstorm WarningJANLawrence, Simpson48 min
Feb 10, 4:11 PM CSTTornado WarningJANMarion64 min
Feb 10, 4:17 PM CSTTornado WarningJANLawrence43 min
Feb 10, 4:22 PM CSTSevere Thunderstorm WarningJANCovington, Jones68 min
Feb 10, 4:28 PM CSTTornado WarningJANCovington, Jones62 min
Feb 10, 4:34 PM CSTFlash Flood WarningJANJefferson Davis, Lawrence, Lincoln116 min
Feb 10, 4:42 PM CSTTornado Warning EmergencyJANLamar33 min
Feb 10, 4:57 PM CSTTornado Warning EmergencyJANForrest, Jones63 min
Feb 10, 5:01 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln29 min
Feb 10, 5:05 PM CSTTornado WarningJANCovington40 min
Feb 10, 5:09 PM CSTSevere Thunderstorm WarningJANMarion51 min
Feb 10, 5:21 PM CSTSevere Thunderstorm WarningJANJefferson Davis39 min
Feb 10, 5:27 PM CSTSevere Thunderstorm WarningJANMarion48 min
Feb 10, 5:36 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion54 min
Feb 10, 5:54 PM CSTFlash Flood WarningJANCovington, Jefferson Davis, Jones3 hr

Nearby

Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.